A 46-year-old member asked:
Disclaimer

can taking antibiotic make you tired?

1 doctor answer
Dr. Kenneth Grossman
43 years experience Endodontics
Many reasons: Usually you feel tired due to the infection that has caused you to need the antibiotic. Some antibiotics can cause side affects that could contribute, such as diarrhea . Consult w your dr. If you are overly tired while on certain meds!
Answered on Jul 20, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
30 years experience Infectious Disease
Accurate diagnosis?: The question is how was typhoid diagnosed? If by culture, then maybe it is resistant to the antibiotic prescribed. Another possibility is that you're ... Read More
A 43-year-old member asked:
Dr. Michael Ein
47 years experience Infectious Disease
Yes: Some antibiotics can sometimes cause a feeling of fatigue. Of course, the infection for which you are receiving the antibiotic could also be the cause ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Do't stop.: If you have a real bacterial infection of course you should continue. Notify your doc of the symptoms you are having but don't stop unless they tell ... Read More
A member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Not quite: It's not the antibiotics that make you tired but the infection that they're fighting. It would seem that it's the antibiotics but you don't take anti ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month